MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEMUR CEMENTED (PS) STANDARD RIGHT SIZE 6; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEMUR CEMENTED (PS) STANDARD RIGHT SIZE 6; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Alteration in Body Temperature (4568); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2024-00084.D10 medical devices: persona tibia cemented 5 degree stemmed right size d catalog#:42532006702 lot#: 64979445 persona articular surface fixed bearing posterior stabilized (ps) right 10 mm height catalog#: 42522400510 lot#: 64788388.Biomet bc r 1x40 us catalog#: 110035368 lot#: az50ba2102.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent an initial right total knee arthroplast.Subsequently, the patient has experienced ongoing pain, swelling, and heat in the joint.Allergy testing indicated reactivity to certain elements contained in the implants.The patient requested material analysis for this correlation and has not expressed an intent to pursue further medical or surgical intervention at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h11.Proposed component code: mechanical (g04) - femur.Reported event was confirmed by review of medical records.Allergy testing results provided confirmed that patient is reactive to chromate, cobalt, titanium, beryllium, iridium, manganese, vanadium, neomycin, tobramycin.Device history record was reviewed and no discrepancies were found.The root cause is attributed to use error.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMUR CEMENTED (PS) STANDARD RIGHT SIZE 6
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18979195
Report Number3007963827-2024-00083
Device Sequence Number6233674
Product Code JWH
UDI-Device Identifier00889024229204
UDI-Public(01)00889024229204(17)310221(10)64958751
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42500606002
Device Lot Number64958751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight61 KG